Im taking 3mg of Vraylar every day and still am nervous.I been on Vraylar for 1month. Tried xanax and got some strange side effects.Dont no if its the Vraylar.
Can you take any benzos with Vraylar? Ellen?
Question posted by Chest500 on 22 Feb 2021
Last updated on 12 August 2022
I personally take 3mg of Vraylar daily for my bipolar disorder and 3mg of Alprazolam daily for my panic disorder. The Alprazolam has had a significant positive impact on my panic disorder as well as my social anxiety. With that being said, taking any kind of Benzodiazepine with Vraylar can lead to adverse side effects and needs to be closely monitored by yourself and your doctor.
In my case the amount of relief I feel from taking the Alprazolam outweighs the minor side effects I experience. In general I only experience occasional drowsiness, which is worth it in exchange for far less panic attacks. Others who might have more extreme side effects might decide that it's not worth it.
If you had negative results from taking Xanax, there are plenty of other Benzo's that your doctor could try you on if that's what you want to do. Good luck with your medication journey!
From the Drugs.com Interaction Checker:
"Using ALPRAZolam (Xanax) together with cariprazine (Vraylar) may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination. You should avoid or limit the use of alcohol while being treated with these medications. Also avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medications affect you. Talk to your doctor if you have any questions or concerns."
This moderate interaction could also possibly occur with Vraylar and any benzodiazepine. What type of side effects did you experience? Were they like the ones above? Side effects generally appear within hours to a a couple of days so since you've been taking Vraylar for a month it doesn't seem like it would be the culprit by itself.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.